# SDR AWXA960128

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Rail
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3791 - DURING ROUTINE SCHEDULED C-4/S-1 MAINTENANCE CHECK, FOUND CORROSION ON FLOOR SUPPORT RAIL AT AFT LEFT LAV HOLD DOWN SUPPORT X3155, 3 CM FORWARD OF FR 66, Y-440 - Z540.  REPAIRED FLOOR SUPPORT RAIL PER AWA ER 32-53-15-04.  (M)
